Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 209, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 3:44 AM CDT for Howell County, Oregon County, Missouri. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 3:44 AM CDT (08:44 UTC)
- Expired
- May 27, 2017, 4:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Howell County, MO, Oregon County, MO
The radar
The Springfield radar (KSGF), 174 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:09 AM CDT | TSTM WND DMG | Thayer, MO | TREE AND SEVERAL LARGE LIMBS WERE REPORTED DOWN ON MIDDLETON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2596 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.5
The text
As transmitted.
923
WUUS53 KSGF 270844
SVRSGF
MOC091-149-270945-
/O.NEW.KSGF.SV.W.0209.170527T0844Z-170527T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
344 AM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Southeastern Howell County in south central Missouri...
Oregon County in south central Missouri...
* Until 445 AM CDT
* At 343 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of West Plains to 7 miles
northeast of Salem in Fulton County, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
West Plains... Grand Gulf State Park...
Thayer... Alton...
Koshkonong... Brandsville...
Lanton... Rover...
Myrtle... Wilderness...
Couch... Greer...
This replaces the Severe Thunderstorm Warning that was previously in
effect for Howell County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3650 9196 3673 9183 3682 9112 3650 9113
TIME...MOT...LOC 0843Z 269DEG 35KT 3667 9173 3644 9172
HAIL...1.00IN
WIND...60MPH
$$
Schaumann3 follow-up statements
262
WWUS53 KSGF 270915
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
415 AM CDT SAT MAY 27 2017
MOC091-270924-
/O.CAN.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Howell MO-
415 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWELL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.
LAT...LON 3676 9159 3682 9112 3650 9113 3650 9167
TIME...MOT...LOC 0914Z 266DEG 33KT 3669 9149 3649 9153
$$
MOC149-270945-
/O.CON.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
415 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR OREGON COUNTY...
At 414 AM CDT, severe thunderstorms were located along a line
extending from near Alton to Mammoth Spring, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grand Gulf State Park... Thayer...
Alton... Myrtle...
Wilderness... Couch...
Greer...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3676 9159 3682 9112 3650 9113 3650 9167
TIME...MOT...LOC 0914Z 266DEG 33KT 3669 9149 3649 9153
HAIL...1.00IN
WIND...60MPH
$$
Schaumann071
WWUS53 KSGF 270924
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
424 AM CDT SAT MAY 27 2017
MOC149-270945-
/O.CON.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
424 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR SOUTHEASTERN OREGON COUNTY...
At 423 AM CDT, severe thunderstorms were located along a line
extending from Alton to near Mammoth Spring, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thayer... Alton...
Couch... Greer...
Myrtle... Wilderness...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3677 9149 3682 9112 3650 9113 3650 9161
TIME...MOT...LOC 0923Z 269DEG 35KT 3669 9141 3649 9145
HAIL...1.00IN
WIND...60MPH
$$
Schaumann994
WWUS53 KSGF 270944
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
444 AM CDT SAT MAY 27 2017
MOC149-270954-
/O.EXP.KSGF.SV.W.0209.000000T0000Z-170527T0945Z/
Oregon MO-
444 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY
WILL EXPIRE AT 445 AM CDT...
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 700 AM CDT for
south central Missouri.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Springfield.
LAT...LON 3677 9149 3682 9112 3650 9113 3650 9161
TIME...MOT...LOC 0944Z 269DEG 35KT 3669 9118 3649 9122
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:26 AM CDT, 18 minutes earlier.
Area forecast discussion, May 27, 3:26 AM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Springfield MO 326 AM CDT Sat May 27 2017 .SHORT TERM...(Today and tonight) Issued at 223 AM CDT Sat May 27 2017 Plenty of instability is already in place as noted by a supercell that moved across the Missouri and Arkansas line early this morning. Last night's sounding showed around 3500 J/kg of CAPE above a strong capping inversion. Hail up to golf balls in size were reported and the best CAPE values and lapse rates are not expected until this afternoon. Surface low pressure moving east over the plains, an approaching upper level trough, a 30 mph low level jet nosing into the region, surface dew points in the upper 60s to middle 70s, CAPE values in excess of 4000 J/kg and steep lapse rates will all contribute to the potential for a significant severe weather outbreak across the Ozarks and southeastern Kansas this afternoon and into this evening. The amount of instability and expected updraft strengths are conducive to very large to giant hail production. Current thoughts are for baseball size or larger hail with the strongest storms. Thunderstorm wind gusts in excess of 60 mph and a few tornadoes will also be possible. The convection early this morning will likely leave boundaries across the area, which will potentially act to enhance storms and rotation this afternoon. Another concern would be the development of a significant cold pool with this system. It would not be out of the question that at some point this system develops a derecho-like nature (squall line with widespread wind damage potential) that would move across the region, taking advantage of the instability in place across the area today. Additionally, 0-3 km bulk shear vectors orientated towards the east at 30-40 knots would support mesovortex tornado potential with any portions of the line bowing towards the east. The Moderate Risk area from SPC was expanded to the west this morning and now includes all of the Missouri Ozarks and southeastern Kansas through tonight. .LONG TERM...(Sunday through Friday) Issued at 223 AM CDT Sat May 27 2017 Some lingering storms will remain across parts of the Mark Twain National forest region of the Ozarks early Sunday. However, these storms will be moving to the east as the upper level trough finally slides through the region. An upper level ridge will develop along the Rockies which will act to keep the region in upper level northwesterly flow through the first part of next week. This will bring fairly nice weather to the area for Memorial Day. The only fly in the ointment for next week will be any pieces of energy that will rotate around a persistent upper low that will remain across the Great Lakes region for most of next week. Any wave that moves across the Plains could produce a shower or storm. As a result, scattered precipitation will be possible Wednesday through the end of next week. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1104 PM CDT Fri May 26 2017 The main concern for pilots flying in and out over the next 24 hours will be scattered strong convection developing overnight through about 09z across far southern Missouri. MVFR to VFR ceilings and visibilities will be bouncing around tonight and tomorrow. Winds will be light and variable tonight become southerly and gusty again tomorrow. Pilots need to be mindful of widespread severe convection developing across the region late Saturday afternoon and evening mainly between 23z to 04z Saturday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Hatch LONG TERM...Hatch AVIATION...Griffin
Hazardous weather outlook, May 27, 12:26 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1226 AM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280530- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1226 AM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Significant Lightning risk. Limited Excessive heat risk. DISCUSSION... Widely scattered severe thunderstorms will be possible across extreme southern Missouri overnight. The primary threat will be large hail up to the size of ping pongs and damaging wind gust up to 60 mph possible overnight through early Saturday morning. There is a very limited chance for an isolated tornado as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Overall...the best chance for strong to severe storms will occur from Saturday afternoon into Saturday night as the cap weakens and very strong instability develops ahead of a cold front which will move through Saturday night. The main risks will be large hail up to the size of baseballs and damaging wind in excess of 70 mph. The possibility exists for a tornado or two as well. With the risk of severe thunderstorms...frequent lightning and heavy rainfall will be possible. Localized flooding of low water crossings may be possible where the heavier rainfall occurs. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for extreme southern Missouri near the Missouri and Arkansas border. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Griffin
In the hours before
Local storm report, May 27, 12:50 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 3 NW GOLDEN 36.56N 93.69W
05/27/2017 E0.88 INCH BARRY MO AMATEUR RADIO
&&Local storm report, May 27, 1:10 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM HAIL 1 N BLUE EYE 36.51N 93.40W
05/27/2017 E1.75 INCH STONE MO TRAINED SPOTTER
GOLF BALL SIZE HAIL IN BLUE EYE.
&&
MGLocal storm report, May 27, 1:23 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
123 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 AM HAIL RIDGEDALE 36.50N 93.22W
05/27/2017 E1.50 INCH TANEY MO PUBLIC
PING PONG HAIL AT GAS STATION ON STATE LINE
AND HIGHWAY 65.
&&
MGLocal storm report, May 27, 1:27 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 3 NW RIDGEDALE 36.54N 93.25W
05/27/2017 E0.88 INCH TANEY MO PUBLIC
NICKEL SIZE HAIL AT BIG CEDAR LODGE.
&&
MGLocal storm report, May 27, 1:37 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 3 SSW LAMPE 36.52N 93.46W
05/27/2017 E1.75 INCH STONE MO PUBLIC
GOLF BALL SIZE HAIL REPORTED AT DOGWOOD
CANYON.
&&
MGSpecial weather statement, May 27, 1:50 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Springfield MO
150 AM CDT SAT MAY 27 2017
MOZ094-095-103-270715-
Lawrence MO-Christian MO-Stone MO-
150 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE COUNTIES UNTIL 215 AM
CDT...
At 150 AM CDT, Doppler radar was tracking a strong thunderstorm over
Aurora, moving east at 15 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Aurora... Marionville...
Billings... Verona...
A severe thunderstorm watch remains in effect until 700 AM CDT for
southwestern Missouri.
LAT...LON 3693 9379 3700 9379 3710 9353 3700 9352
3692 9352
TIME...MOT...LOC 0650Z 252DEG 15KT 3696 9371
SchaumannThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:02 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 58 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.